MathSciNet Relay Station
MathSciNet bibliographic data
MR1076465 (91g:35180) 35L70 (35A30)
Torrisi, M.; Valenti, A. Group analysis and some solutions of a nonlinear wave equation. Atti Sem. Mat. Fis. Univ. Modena 38 (1990), no. 2, 445–458.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement